# SDR NACA2018071800043

- Difficulty date: July 18, 2018
- Submitted: July 18, 2018
- Operation: Air carrier
- Aircraft: N361NC
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 75,902 hours, 51,637 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FLOOR SUPPORT UNDER MAIN CABIN AT BS355 RBL 24 (BOTH SIDE OF SUPPORT). ACCESS FROM E&E BAY. REPLACED FLOOR SUPPORT UNDER MAIN CABIN AT STA 355 RBL 24 IAW SRM CHAPTER 51-10-02 PARAGRAPH 8 PAGE 8 REV 116.
